# SDR 97FDEA00652

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: Malfunction
- Location: Aft Body
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

97-0178 4 MINUTES 30 SECONDS AFTER SWITCHING BLEEDS AT FLIGHT LEVEL 180 LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  BLEED SWITCHED BACK (NR 1 BACK ON, NR 2 OFF) AND LIGHT WENT OUT AFTER 4 MINUTES.RAN ALL 3 ENGINE PER JET RUN HANDBOOK AND COULD NOT DUPLICATE PROBLEM.  CHECKED INTO SENSING ELEMENTS AND FOUND RIGHT AFT BODY OVERHEAT SENSING ELEMENT BAD.  REMOVED AND REPLACED RIGHT AFT BODY ELEMENT PER MAINTENANCE MANUAL 26-14-1.  OPERATIONAL CHECKS GOOD.
